Dr., I was just diagnosed with CHF (Diastolic Dysfunction) and some thickening of the heart. I'm 50 yr old African American female w/other medical issues (asthma, diverticulitis, sinus disease). I’m working on losing weight (was 277 in Jan, now 230) and understand that some BP medications do not work as well for African Americans as they do for Caucasians and Asians. I would like to know what BP meds have the least side effects - I seem to be prone to having debilitating problems with side effect of my current medication (Bystolic and Benicar) as well as previous BP meds (Diovan and Cardizem) even though, I had been on the latter for over 3 years for HBP. I also understand that CHF (Diastolic Dysfunction) may be reversible is the hypertension is properly treaded; could you confirm? I'm feeling very defeated and lost. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.